# SDR SWAA2022033193220

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 45,248 hours, 23,835 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8' CRACK IN L/H WHEEL WELL VAPOR BARRIER AT LBL 40.0 / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2.
